# SDR DALA2023112109572

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=946 AND BTW LONG 29R/28L AT AFT CARGO COMPARTMENT, WAS FOUND TO BE OUT OF LIMITS. SUMMARY OF NRC 00636: CORROSION LEVEL 2. FRAME CLIP WAS REPLACED PER DWG 9919603 REV CC AND B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0074154)
